Show all

$4.29

For effective temporary relief of pain and discomfort associated with migraine and tension headaches, muscular aches, dental pain, aches & pain associated with colds & flu, period pain and arthritic pain. Reduces fever.

Ibuprofen tablets have anti-inflammatory properties which provide temporary relief from acute pain where inflammation is present.

SKU: 9343643016481-1-2 Category: Tag:
Product Information

Warnings

If you get an allergic reaction, stop taking and see your doctor immediately.

Do not use Ibuprofen:

  • At all during the last three months of pregnancy
  • If you have a stomach ulcer or other stomach disorder, kidney or heart problems
  • If you are allergic to Ibuprofen, aspirin or any other anti-inflammatory medicines
  • For more than a few days at a time unless your doctor has told you to.
  • Do not exceed the recommended dose. Excess use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • If you have asthma
  • If trying to become pregnant, or during the first 6 months of pregnancy
  • With other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or other medicines you are taking regularly.
  • Ask your doctor or pharmacist before use in children suffering from dehydration through diarrhoea and/or vomiting Not recommended for use in children under 7 years.

Storage & Disposals

Do not use if foil is broken. Store below 30C Store in original package

Dosage Information

Dosage

Adults & Children over 12 years: 1 or 2 tablets initially, then 1 to 2 tablets every 4 to 6 hours as necessary.

Take with fluid. Dosage should not exceed 6 tablets in 24 hours.

Children 7-12 years (22 to 41kg): 1 tablet to be taken with fluid every 6 to 8 hours when required, up to four times daily.

Maximum dose of 4 tablets in 24 hours

Not recommended for use in children under 7 years.

Ingredient List

Active Ingredients

Ibuprofen 200mg

ENQUIRE

1800 200 736